# SDR ASAA2015022010732

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,670 hours, 44,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  R & R FWD ENTRY (L-1) DOOR SNUBBER IAW AMM 52-11-71 AND ADJUSTED GUIDE ARM IAW AMM 52-11-00.
